MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) and reported that the erroneous carbon dioxide, concentrated (co2_c) and creatinine_2 (crea_2) results were obtained on the multiple patient samples on an atellica ch 930 analyzer.Quality control (qc) was acceptable prior to the erroneous results.Siemens remotely assisted the customer and reviewed the system message logs, and the pressure transducer in reagent arm 1 detected that aspiration of reagent did not occur, ran full system auto check, removed and inspected dilution probe and reagent probe 1 (rp1), replaced dilution probe, customer cleaned probe and reseated, powered off rp1 and reagent probe 2 (rp2), removed reagent server cover, initialized rp1/rp2, auto aligned reagent server 1, reagent probe 1, dilution probe, primed all probes for 10 times, replaced rp1 and repeated auto check, and resumed ch module, which recovered acceptably.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse identified a leak in the tubing for the sample probe, replaced the coupler for sample prober water, primed all probes, ran auto check, checked wash probe 3 for reaction washer, ran extended leak test, and restarted the analyzer, all of which recovered acceptably.The cause of the event is unknown.
 
Event or Problem Description
The customer reported that the erroneous carbon dioxide, concentrated (co2_c) and creatinine_2 (crea_2) results were obtained on multiple patient samples on an atellica ch 930 analyzer.The erroneous results were not reported to the physician(s).The samples were repeated on the alternate atellica ch 930 analyzer¿s.The repeat results correlated with the patient¿s clinical status and were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous co2_c and crea_2 results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2026-00090 on 08-apr-2026.Additional information (18-apr-2026): in addition to the service activities mentioned in the initial report, the siemens customer service engineer (cse) ran autocheck, which indicated an error related to reaction washer probe 1; replaced reagent probe 1 (rp1), reaction washer probe 1, and the sample probe tubing; performed automatic alignments on reagent arm 1, reagent arm 2, and dilution arm; and reran autocheck.The cse also checked for dripping from the dilution and reaction washers and performed an extended probe leak test.No drips were observed.Siemens reviewed the information provided by the customer and the available instrument data files.Siemens' review of the instrument data indicated the results were elevated and exhibited a sudden decrease in mau during the reaction at a time when no instrument actions were taking place.This was consistent with intermittent droplets from the reaction wash station.Siemens evaluated the event and determined that the bubbles/foaming after sample mix and intermittent droplets from the reaction wash station are the two potential contributors; however, the cause of the discrepant results could not be determined based on the available information.The service activities performed by the cse described in the initial report and this report, resolved the issue.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24816620
Report Number2432235-2026-00090
Device Sequence Number5952259
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2026
Supplement Date Received by Manufacturer04/18/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown